# SDR 96ZZZX3777

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9167Q
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622031
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 837683D
- Condition: Leaking
- Location: Nlg
- Part time: 354 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF LANDING GEAR PROBLEMS, THE HYDRAULIC RESERVOIR WAS FOUND NEARLY EMPTY.  FILLED RESERVOIR AND CHECKED FOR LEAKS.  FOUND NLG DOOR SEQUENCE VALVE LEAKING PAST THE PLUNGER.  ALSO, FOUND SEVERAL HYDRAULIC LINES LEAKING AT MLG ACTUATORS, AND TWO LINES AT SEQUENCE VALVE.
